# SDR MALA976099

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 313
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS SEAT 3CD AND RIGHT FORWARD EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED LIGHTS.  OPS CHECKS GOOD.
